Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 198, NWS Cleveland, OH

August 7, 2007Ashtabula County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 7, 2007, 10:28 AM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2007, 10:28 AM EDT (14:28 UTC)
Expired
Aug 7, 2007, 11:30 AM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Ashtabula County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 10:55 AM EDTTSTM WND DMG4 W North Bloomfield, OHTREE LIMBS AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 071428
SVRCLE
OHC007-155-071530-
/O.NEW.KCLE.SV.W.0198.070807T1428Z-070807T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 AM EDT TUE AUG 7 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 1130 AM EDT

* AT 1026 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST FARMINGTON...OR ABOUT
  15 MILES NORTHWEST OF WARREN...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  BLOOMFIELD...BRISTOLVILLE...ORWELL...CORTLAND AND KINSMAN

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4155 8100 4134 8100 4131 8052 4156 8052

$$

FITZ
3 follow-up statements
000 
WWUS51 KCLE 071454
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1054 AM EDT TUE AUG 7 2007

OHC007-155-071530-
/O.CON.KCLE.SV.W.0198.000000T0000Z-070807T1530Z/
TRUMBULL OH-ASHTABULA OH-
1054 AM EDT TUE AUG 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR SOUTHERN ASHTABULA AND NORTHERN TRUMBULL COUNTIES...

AT 1051 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CORTLAND...OR ABOUT 8
MILES NORTHEAST OF WARREN...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORANGEVILLE

LAT...LON 4155 8100 4134 8100 4131 8052 4156 8052

$$
000 
WWUS51 KCLE 071520
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 AM EDT TUE AUG 7 2007

OHC007-155-071530-
/O.CON.KCLE.SV.W.0198.000000T0000Z-070807T1530Z/
TRUMBULL OH-ASHTABULA OH-
1117 AM EDT TUE AUG 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT 
FOR ASHTABULA AND TRUMBULL COUNTIES...

AT 1115 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR ORANGEVILLE...OR ABOUT 16 MILES NORTHWEST OF MERCER...MOVING
EAST AT 35 MPH.

THERE HAS BEEN REPORTS OF TREE LIMBS AND POWER LINES DOWN.

LAT...LON 4155 8100 4134 8100 4131 8052 4156 8052

$$

FITZ
000 
WWUS51 KCLE 071524
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 AM EDT TUE AUG 7 2007

OHC007-155-071534-
/O.EXP.KCLE.SV.W.0198.000000T0000Z-070807T1530Z/
TRUMBULL OH-ASHTABULA OH-
1124 AM EDT TUE AUG 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA AND TRUMBULL 
COUNTIES EXPIRES AT 1130 AM EDT...

LAT...LON 4155 8100 4134 8100 4131 8052 4156 8052

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 7:46 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 7, 7:46 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
746 AM EDT TUE AUG 7 2007

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL GREAT LAKES
TODAY...ALONG A NEARLY STATIONARY FRONT ACROSS LAKE ERIE. THE LOW
WILL MOVE INTO NEW ENGLAND TUESDAY NIGHT WITH THE TRAILING COLD
FRONT MOVING ACROSS THE FORECAST AREA. BRIEF HIGH PRESSURE IS
EXPECTED FOR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT CLEAR TO ME EXACTLY HOW THE DAY WILL EVOLVE. NONE OF THE MODELS
SEEM TO BE DOING A VERY GOOD JOB AT CAPTURING CURRENT CONVECTION
ACROSS MICHIGAN/NW PA. MOST MODELS SIMPLY SHOW UVV/STORMS MOVG
EAST INTO ONTARIO AND NEW YORK STATE. I HAVE A FEELING THE EARLY
MORNING ACTIVITY WILL EXPAND AS THE LOW LEVEL JET PUSHES ACROSS
THE MIDWEST. SHOWERS AND STORMS WILL SPREAD ACROSS N CENTRAL AND
NE OH AND EVENTUALLY INTO NW PA...ESPECIALLY BY LATE MORNING/EARLY
AFTRN AS ALL MODELS SHOW THE INSTABILITY INCREASING RAPIDLY
ACROSS NE OH/NW PA. TO MAKE MATTERS MORE INTERESTING...DEEP SHEAR
AND NICE CAPE (>2000 J/KG) PROGGED ACROSS EXTREME NE OH/NW PA THIS
AFTRN WITH A NICE LOOKING HODOGRAPH AT ERIE. PCP WATER PROGGED AS
HIGH AS 2.3 INCHES. WITH APPROACHING WAVE AND MOIST AND UNSTABLE
ATMOSPHERE ALREADY IN PLACE WILL MENTION SEVERE STORMS ALL BUT
SOUTHWEST COUNTIES (MT GILEAD TO FINDLAY TO BOWLING GREEN).
SPEAKING OF WHICH WILL NEED A HEAT ADVISORY FOR THE SAME SOUTHWEST
COUNTIES AS HEAT INDEX WILL REACH CRITERIA (100-104F) THIS
AFTRN/EVENING. TOUGH FCST ALSO AT TOLEDO WHERE EARLY MORNING
ACTIVITY SHOULD MOVE EAST...WILL NEW ACTIVITY DEVELOP TO THE NW
AND COME CRASHING INTO NW OHIO OR WILL IT JUST BE HOT AND STEAMY
THIS AFTRN? WILL LEAVE CHANCE POP THIS AFTERNOON ESPECIALLY NORTH
OF BOWLING GREEN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
DEPENDING ON HOW THE STORMS EVOLVE THIS AFTRN THE ACTIVITY WILL
LIKELY STILL BE ONGOING DURING THE EVENING HOURS INTO TONIGHT...
MOVG SOUTHEAST BY THAT TIME AS THE WAVE AT THE SURFACE AND ALOFT
BEGIN TO MOVE BY. WILL CONTINUE WITH HIGH POPS NE OH/NW PA EARLY
TONIGHT...THEN GENERALLY A CHANCE OF SOME LINGERING ACTIVITY LATER
TNGT ALTHOUGH MOST OF THE ACTIVITY SHOULD DIMINISH. CANNOT RULE
OUT A LEFT OVER SHOWER INLAND NE OH/NW PA WED MORN BUT ATMOSPHERE
SHOULD BECOME MUCH MORE STABLE WITH SOME DRYING ON WEDNESDAY SO
THERE SHOULD BE A BREAK IN THE ACTIVITY. YET ANOTHER WAVE PROGGED
FOR THURSDAY SO WE WILL LIKELY HAVE TO GO THROUGH ANOTHER ROUND OF
SHOWERS/STORMS SIMILAR TO TODAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NEXT LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL GREAT LAKES
BY FRIDAY...AGAIN THE TIMING VARIES WITH THE MODELS. LOW MOVES OFF
THE EAST COAST AND STALLS SATURDAY AS A BROAD UPPER LEVEL RIDGE
DEVELOPS ACROSS THE OHIO VALLEY. SHOULD SEE DRIER AND SOMEWHAT
COOLER AIR STEADILY FILTER SOUTHWARD. MODELS HINT AT SOME SORT OF
SECONDARY FRONT LATE IN THE WEEKEND BUT NOT GOING TO TRY AND
GRASP AT ANY PCPN IN GTHE FCST YET.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
STATIONARY FRONT LOCATED ACROSS SOUTHERN MI EAST ACROSS THE
CANADIAN WATERS OF LAKE ERIE. ALOFT MILD RIDGING SUGGESTS
THUNDERSTORM COMPLEXES WOULD MOVE AROUND ITS PERIPHERY FROM THEIR
SOURCE REGION IN THE ORD/IOWA AREA EAST IN AN ARC TO THE EASTERN
LAKES. MOISTURE RICH AIR FEEDING INTO THESE STORMS WITH REPEATED
TRAINING POSSIBLE.  UNFORTUNATELY MODELS DOING EXTREMELY POORLY
WITH EVEN CURRENT CONDITIONS TO OUR WEST AND EACH HAVE A DIFFERENT
SOLUTION.

AS A WAVE TRAVELS ALONG THE FRONT SO WILL THE ROUNDS OF SHOWERS
AND THUNDERSTORMS MAINLY ACROSS THE NORTHERN SITES...AND THEREFORE
HAVE HIT TOL/CLE/ERI HARDER WITH TS. HEAVY RAINFALL AND A LOT OF
LIGHTNING WILL BE ASSOCIATED WITH THESE STORMS. THE AREA IS IN A
SLIGHT RISK TODAY FOR SEVERE. CONCERNED SOME FOR CAK/YNG AS
COMPLEXES MAY MAKE THE TURN ESE. MAY HAVE ANOTHER LATE ROUND OF
ACTIVITY...ESPECIALLY FOR THE SOUTHERN SITES WITH THE TRAILING COLD
FRONT/STATIONARY BOUNDARY SINKING SOUTHWARD. REPEATED CONVECTION
THIS MORNING INTO THIS AFTERNOON MAY PRECLUDE SOME ADDITIONAL TS
DEVELOPMENT...OR AT LEAST MINIMIZE IT.

OUTLOOK...
WITH THE PASSAGE OF THE COLD FRONT TONIGHT...THIS SHOULD BRING
BRIEF END TO THREAT OF TSTMS WEDNESDAY WHEN WEAK HIGH PRESSURE
BUILDS. HOWEVER FRONT MOVES BACK NORTH INTO AREA THURSDAY AND
FRIDAY RETURNING THE THREAT OF THUNDERSTORMS TO THE AREA. RISK OF
THUNDERSTORMS SHOULD END FRIDAY NIGHT AS FRONT MOVES SOUTHEAST FOR
GOOD AND HIGH PRESSURE BUILDS IN ON SATURDAY.

&&

.MARINE...
NEARLY STATIONARY FRONT LOCATED ALONG THE NORTHERN SHORE OF LAKE
ERIE. FOR MUCH OF TODAY THE FLOW WILL HAVE A SOUTHERLY
DIRECTION...BUT A WAVE MOVING ALONG THE FRONT LATER TODAY AND
THIS EVENING WILL PROVIDE A BIT MORE VARIABILITY IN DIRECTION.
OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH COULD
BE STRONG TO SEVERE. AFTER THE LOW PRESSURE WAVE PASSES THE FRONT
WILL SINK SOUTHWARD TONIGHT BRINGING WINDS AROUND TO THE
NORTHWEST. WEAK HIGH PRESSURE WILL BE IN PLACE FOR WEDNESDAY.

ANOTHER SIMILAR ROUND OF WEATHER WITH THE FRONT OSCILLATING BACK
NORTH FOLLOWED BY THE COLD FRONTAL PASSAGE WILL OCCUR THURSDAY
INTO FRIDAY. THIS FRONT WILL FINALLY BE OUT OF THE AREA AND HIGH
PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     OHZ006-017-027-036-037.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB/KOSARIK
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Aug 7, 6:27 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
627 AM EDT TUE AUG 7 2007

LEZ142>149-162>169-OHZ003-007>014-018>023-028>033-038-047-089-
PAZ001>003-081030-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
627 AM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY DURING THE
AFTERNOON AND EVENING. THE SEVERE STORMS WOULD LIKELY HAVE
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE. SOME THUNDERSTORMS WILL HAVE TORRENTIAL DOWNPOURS
CAPABLE OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

OHZ006-017-027-036-037-081030-
WOOD-HANCOCK-WYANDOT-MARION-MORROW-
627 AM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.
HEAT INDEX VALUES ARE EXPECTED TO TOP OFF AROUND 100 DEGREES THIS
AFTERNOON AND EARLY EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO
OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT
THE HEAT ADVISORY.

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY DURING THE
AFTERNOON AND EVENING. THE SEVERE STORMS WOULD LIKELY HAVE
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE. SOME THUNDERSTORMS WILL HAVE TORRENTIAL DOWNPOURS
CAPABLE OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY INTO THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Aug 7, 6:57 AM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EDT TUE AUG 7 2007

OHZ009>013-019>021-071300-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON
657 AM EDT TUE AUG 7 2007

A STRONG THUNDERSTORM WAS MOVING ACROSS THE CENTRAL LAKESHORE
COUNTIES TOWARD CLEVELAND EARLY THIS MORNING AND WILL IMPACT
INTERSTATE 90. THE STORM WAS MOVING EAST AT ABOUT 20 MPH AND WILL
REACH VERMILION ABOUT 715 AM...LORAIN BY 745 AM... AND THE WESTERN
SUBURBS OF CLEVELAND AROUND 815 AM. TORRENTIAL DOWNPOURS ARE
LIKELY WITH THE STORM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
ALSO POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:17 AM EDTHeat AdvisoryCLEHancock, Marion, Morrow, Wood, Wyandot6 hr
Aug 7, 4:23 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 6:24 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 7:03 AM EDTSevere Thunderstorm WarningCLEErie27 min
Aug 7, 8:24 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 8:45 AM EDTFlash Flood WarningCLECuyahoga4 hr
Aug 7, 8:57 AM EDTAreal Flood AdvisoryCLELorain4 hr
Aug 7, 9:06 AM EDTSevere Thunderstorm WarningCLECuyahoga54 min
Aug 7, 9:09 AM EDTSpecial Marine WarningCLE2 hr
Aug 7, 9:14 AM EDTFlash Flood WarningCLELorain4 hr
Aug 7, 9:55 AM EDTAreal Flood AdvisoryCLELake4 hr
Aug 7, 10:15 AM EDTAreal Flood AdvisoryCLEGeauga, Portage, Summit4 hr
Aug 7, 12:33 PM EDTAreal Flood WarningCLECuyahoga4 hr
Aug 7, 1:16 PM EDTAreal Flood WarningCLELorain4 hr
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningCLEWood18 min
Aug 7, 7:18 PM EDTTornado WarningCLEWood27 min
Aug 7, 7:26 PM EDTSevere Thunderstorm WarningCLELorain, Medina64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.